# SDR AALA201902229010

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 57,559 hours, 23,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 120879
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY LIGHTS INOPERATIVE IAW WC 2904.  INSTALLED A NEW EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06-960-805.  ALL EMERGENCY LIGHTS OPS CHECK GOOD.
